# SDR SWAA2017071715055

- Difficulty date: July 3, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT SKIN LOWER SURFACE CRACKED AT ACTUATOR RIB ATTACH POINT.  REPAIRED SKIN IAW SRM.
